# SDR 2001UALA00054

- Difficulty date: January 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Aircraft time: 69,356 hours, 17,339 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2612 · Fire Detection
- Part: Circuit Board
- Part number: 285N002836
- Part serial: MR26009264
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GOT FIRE OVERHEAT MESSAGE AND ASSOCIATED RIGHT ENGINE FIRE LOOP 1 AND 2 STATUS MESSAGE.  RESET FIRE-OVERHEAT SWITCH.  LIGHT STAYED OUT DIVERTED TO DEN.  *S/D*  CAUSE OF THE RIGHT ENGINE LOOP 1 AND LOOP 2 STATUS MESSAGE WAS RIGHT ENGINE AFOLTS CARD M10274 (MR26009).  A REPLACEMENT CARD WAS INSTALLED AND OPERATION WAS NORMAL.  CHECK OF THE REMOVED AFOLTS CARD MR26009-264 WAS TESTED BY SHOP 142 AND THE FAULT WAS CONFIRMED TO BE WITH THE CARD.
